Abstract:
We study systems of parabolic inequalities (including singular and degenerate ones), which contain squares of first derivatives of the unknown function with respect to spatial variables. We establish conditions that guarantee nonexistence of their global solutions.
Citation:
A. B. Muravnik, “On blow-up of solutions of some systems of quasilinear parabolic inequalities”, Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2011). Part 4, CMFD, 48, PFUR, M., 2013, 84–92; Journal of Mathematical Sciences, 202:6 (2014), 859–868
\Bibitem{Mur13}
\by A.~B.~Muravnik
\paper On blow-up of solutions of some systems of quasilinear parabolic inequalities
\inbook Proceedings of the Sixth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2011). Part~4
\serial CMFD
\yr 2013
\vol 48
\pages 84--92
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd241}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 202
\issue 6
\pages 859--868
\crossref{https://doi.org/10.1007/s10958-014-2082-x}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84921938153}
Linking options:
https://www.mathnet.ru/eng/cmfd241
https://www.mathnet.ru/eng/cmfd/v48/p84
This publication is cited in the following 3 articles:
Transmutations, Singular and Fractional Differential Equations with Applications to Mathematical Physics, 2020, xv
Transmutations, Singular and Fractional Differential Equations with Applications to Mathematical Physics, 2020, 527
A. B. Muravnik, “On qualitative properties of sign-constant solutions of some quasilinear parabolic problems”, J. Math. Sci. (N. Y.), 257:1 (2021), 85–94